Estimates for the spectral condition number of cardinal B-spline collocation matrices

Singer, Sanja and Novaković, Vedran and Singer, Saša (2010) Estimates for the spectral condition number of cardinal B-spline collocation matrices. = Estimates for the spectral condition number of cardinal B-spline collocation matrices. Mathematical Communications, 15 (2). pp. 503-519. ISSN 1331-0623. . .

[img]
Preview
Text
Dummy article.pdf - Draft Version Jezik dokumenta:English

Download (79kB) | Preview
Official URL: http://www.scopus.com/inward/record.url?eid=2-s2.0...

Abstract

The famous de Boor conjecture states that the condition of the polynomial B-spline collocation matrix at the knot averages is bounded independently of the knot sequence, i.e., it depends only on the spline degree. For highly nonuniform knot meshes, like geometric meshes, the conjecture is known to be false. As an effort towards finding an answer for uniform meshes, we investigate the spectral condition number of cardinal B-spline collocation matrices. Numerical testing strongly suggests that the conjecture is true for cardinal B-splines. ©2010 Department of Mathematics, University of Osijek.

Item Type: Article (UNSPECIFIED)
Keywords (Croatian): Cardinal splines; Circulants; Collocation matrices; Condition; Töplitz matrices
Subjects: NATURAL SCIENCES > Mathematics
TECHNICAL SCIENCE
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: No
Citations JCR: 0 (16.4.2015.)
Citations SCOPUS: 0 (16.4.2015.)
Date Deposited: 16 Apr 2015 06:59
Last Modified: 23 May 2017 11:20
URI: http://repozitorij.fsb.hr/id/eprint/3618

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

Nema podataka za dohvacanje citata